# SDR SWAA2017072515254

- Difficulty date: July 25, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 16,726 hours, 7,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AISLE EMERGENCY LIGHT LENS MISSING AT ROW 10.  INSTALLED LENS PER MM.
